MathSciNet Relay Station
MathSciNet bibliographic data
MR2771175 (2011j:34132) 34C23 (34C25 34C37 92D25)
Wang, Jinfeng; Shi, Junping; Wei, Junjie Predator-prey system with strong Allee effect in prey. J. Math. Biol. 62 (2011), no. 3, 291–331.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement